# SDR SWAA2024022244363

- Difficulty date: January 24, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400-420 Lbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS400 TO BS420 AT LEVEL LBL50 AT PASSENGER CABIN 2024-61327 CRACK ANGLE LOCATED BS380 TO BS400 AT LEVEL LBL50 AT PASSENGER CABIN<[01] REPLACED ANGLE LOCATED BS380 TO BS400 AT LEVEL LBL50 AT PASSENGER CABIN IAW B737 800 SRM 51-40-02-0G-01; DWG 143A5400 SHEET 141 REV -; AND SHEET 138 REV -.;[02] REPLACED ANGLE LOCATED BS380 TO BS400 AT LEVEL LBL50 AT PASSENGER CABIN IAW B737 800 SRM 51-40-02-0G-01; DWG 143A5400 SHEET 141 REV -; AND SHEET 138 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED ANGLE LOCATED BS380 TO BS400 AT LEVEL LBL50 AT PASSENGER CABIN IAW B737 800 SRM 51-40-02-0G-01; DWG 143A5400 SHEET 141 REV -; AND SHEET 138 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.
